MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO TUOHY L50 G18; ANAESTHESIA CONDUCTION CATHETER, PERIPHERAL, CONTINUOUS ADMINISTRATION

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO TUOHY L50 G18; ANAESTHESIA CONDUCTION CATHETER, PERIPHERAL, CONTINUOUS ADMINISTRATION
Model Number 531185-31C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporters narrative:an extremity of the kt around 13 cm is stayed in the back of the patient during the punction.This punction was done without difficulty.The kt has been implemented to realize a surgery.He has been impossible to inject at the end of the surgery.It was notice that a bend of the kt was present at the initial punction.To try to remove this kt bend, this one is broken.After ultrasound scan check, it was impossible to find the kt.The hospital decided to let the kt and the patient has been informed.An attempts to localize the kt by scan will be done in the future.

Brand Name
SONOLONG ECHO TUOHY L50 G18
Common Device Name
ANAESTHESIA CONDUCTION CATHETER, PERIPHERAL, CONTINUOUS ADMINISTRATION
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8454706
Report Number9611612-2019-00008
Device Sequence Number429708
Product Code BSO
UDI-Device Identifier14048223019716
UDI-Public14048223019716
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number531185-31C
Device Catalogue Number531185-31C
Device Lot Number1151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;